# SDR AWXA200500668

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 62,053 hours, 39,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1012621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4 DAY CHECK, FOUND EMERGENCY EXIT SIGN AT FOWARD LOWER CORNER OF L1 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CK GOOD .
